Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Recurring swelling above penis, discomfort. Taking medication of prostate. Reason and cure?

Hi I have a swelling just above my penis to the righthand side .The swelling comes and goes , there is no pain but discomfort when the swelling is there. I am eating well ,have not lost any weight. I have been taking medication for prostrate for some years . The swelling gets about half as big as a tennis ball ,then after a while will go away.
Asked On : Fri, 15 Mar 2013
Answers:  1 Views:  248
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you have Benign Enlargement of prostate for which you are taking treatment from some years.
Most probably you have Rt Inguinal Hernia.
However this can be confirmed only on clinical Examination .
Please consult qualified Urologist or General Surgeon for clinical assessment .
If necessary you may have to undergo surgery for Prostate and hernia as well .

Answered: Fri, 15 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor